# SDR DALA1012253123

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 26,576 hours, 13,223 cycles
- Engine: Ge CFM565A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, EMERGENCY LIGHT ON FAP MESSAGE EPSU LOAD FAIL AT FWD LT. REPLACED BATTERY PACK AND FUNCTIONAL TEST WAS NORMAL. ACFT RETURNED TO SERVICE.
